American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Vincent Lescarret and Enrique Zuazua. Numerical approximation schemes for multi-dimensional wave equations in asymmetric spaces. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Matthew Causley, Andrew Christlieb, Benjamin Ong and Lee Van Groningen. Method of lines transpose: An implicit solution to the wave equation. Math. Comp. 83 (2014) 2763-2786.
Abstract, references, and article information   
View Article: PDF

[3] Hailiang Liu, Olof Runborg and Nicolay M. Tanushev. Error estimates for Gaussian beam superpositions. Math. Comp. 82 (2013) 919-952.
Abstract, references, and article information   
View Article: PDF

[4] M. Lukácová-Medvid'ová, K. W. Morton and G. Warnecke. Evolution Galerkin methods for hyperbolic systems in two space dimensions. Math. Comp. 69 (2000) 1355-1384. MR 1709154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. Ha-Duong and P. Joly. On the stability analysis of boundary conditions for the wave equation by energy methods. I. The homogeneous case . Math. Comp. 62 (1994) 539-563. MR 1216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Edwin F. G. van Daalen, Jan Broeze and Embrecht van Groesen. Variational principles and conservation laws in the derivation of radiation boundary conditions for wave equations . Math. Comp. 58 (1992) 55-71. MR 1106985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan Broeze and Edwin F. G. van Daalen. Radiation boundary conditions for the two-dimensional wave equation from a variational principle . Math. Comp. 58 (1992) 73-82. MR 1106959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert L. Higdon. Numerical absorbing boundary conditions for the wave equation . Math. Comp. 49 (1987) 65-90. MR 890254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bradley J. Lucier. A moving mesh numerical method for hyperbolic conservation laws . Math. Comp. 46 (1986) 59-69. MR 815831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Melvyn Ciment and Stephen H. Leventhal. Higher order compact implicit schemes for the wave equation . Math. Comp. 29 (1975) 985-994. MR 0416049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1